# SDR FDEA201908302047

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 32,059 hours, 4,857 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN ATTEMPTED TO MAKE LEFT TURN TILLER BECAME EXTREMELY STIFF AND THE AIRCRAFT WAS SLOW TO TURN. STOPPED TURN COORDINATED WITH GROUND TO TAXI STRAIGTH AHEAD TO ANOTHER TAXI-WAY WAS ABLE TO MAKE NORMAL LEFT AT NEXT TAXI-WAY AND ALSO NORMAL LEFT TURN INTO THE PARKING SPOT. PERFORMED NOSE LANDING GEAR STEERING SYSTEM ADJUSTMENT/TEST IAW AMM32-51-00-5-0, NO DEFECT FOUND. SYSTEM WORKS PROPERLY AND CAPTAIN'S TILLER MOVES FREELY. PERFORMED GVI OF ALL STEERING CABLES FOR CONDITION. NO DEFECT FOUND. STILL NEED TO PERFORMED TAXI CHECK. TAXIED AIRCRAFT, NO ABNORMALITIES NOTICED EITHER RIGHT OR LEFT TURNS. A/C OK FOR SERVICE.
